# SDR DL75K050631

- Difficulty date: October 17, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 56,156 hours, 26,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31212
- Condition: Damaged
- Location: Bs 686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT BS 686, STR 2R HAS A LIGHTNING STRIKE NEXT TO FASTENER.  SKIN DAMAGE WAS REMOVED STRINGER WAS REINFORCED, AND A DOUBLER WAS INSTALLED ON THE SKIN PER ER/A 451161-14.
